# SDR CA080704004

- Difficulty date: July 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Lack Of Lube
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WHEEL BEARING NOISE WAS NOTED FROM LANDING GEAR DURING TAXIING. INVESTIGATION REVEALED THAT WHEEL BEARING GREASE HAD WASHED OUT OF THE BEARING AND ONTO THE WHEEL HALF.  WATER HAD PERMEATED THE GREASE AND CAUSED EXCESSIVE CORROSION TO THE BEARING AND CUP. U/S PARTS WERE REPLACED. THIS IS THE SECOND OCCURRENCE OF THIS PROBLEM. WE DID NOT REPORT THE FIRST 1 AS WE THOUGHT IT WAS AN ISOLATED CASE. HOWEVER, IT APPEARS IT IS NOT.
